TITLE

Partial symmetry and asymptotic behavior for some elliptic variational problems

AUTHOR(S)
Didier Smets; Michel Willem
PUB. DATE
September 2003
SOURCE
Calculus of Variations & Partial Differential Equations;Sep2003, Vol. 18 Issue 1, p57
SOURCE TYPE
Academic Journal
DOC. TYPE
Article
ABSTRACT
A short elementary proof based on polarizations yields a useful (new) rearrangement inequality for symmetrically weighted Dirichlet type functionals. It is then used to answer some symmetry related open questions in the literature. The non symmetry of the Henon equation ground states (previously proved in [19]) as well as their asymptotic behavior are analyzed more in depth. A special attention is also paid to the minimizers of the Caffarelli-Kohn-Nirenberg [8] inequalities.
ACCESSION #
10649411

 

Related Articles

Share

Read the Article

Courtesy of THE LIBRARY OF VIRGINIA

Sorry, but this item is not currently available from your library.

Try another library?
Sign out of this library

Other Topics